IDEAS home Printed from https://ideas.repec.org/a/eee/jetheo/v43y1987i1p116-133.html
   My bibliography  Save this article

Optimal growth in a stochastic environment: Some sensitivity and turnpike results

Author

Listed:
  • Majumdar, Mukul
  • Zilcha, Itzhak

Abstract

No abstract is available for this item.

Suggested Citation

  • Majumdar, Mukul & Zilcha, Itzhak, 1987. "Optimal growth in a stochastic environment: Some sensitivity and turnpike results," Journal of Economic Theory, Elsevier, vol. 43(1), pages 116-133, October.
  • Handle: RePEc:eee:jetheo:v:43:y:1987:i:1:p:116-133
    as

    Download full text from publisher

    File URL: http://www.sciencedirect.com/science/article/pii/0022-0531(87)90117-7
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to search for a different version of it.

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. Evstigneev, Igor & Taksar, Michael, 2009. "Dynamic interaction models of economic equilibrium," Journal of Economic Dynamics and Control, Elsevier, vol. 33(1), pages 166-182, January.
    2. Joshi, Sumit, 2003. "The stochastic turnpike property without uniformity in convex aggregate growth models," Journal of Economic Dynamics and Control, Elsevier, vol. 27(7), pages 1289-1315, May.
    3. Lilia Maliar & Serguei Maliar & John B. Taylor & Inna Tsener, 2015. "A Tractable Framework for Analyzing a Class of Nonstationary Markov Models," Economics Working Papers 15105, Hoover Institution, Stanford University.
    4. Joshi, Sumit, 1997. "Martingale analysis of dynamic tax incidence in a nonstationary growth model," Journal of Economic Dynamics and Control, Elsevier, vol. 21(2-3), pages 371-389.
    5. Bishnu, Monisankar, 2010. "Essays on optimal allocation of resources by governments," ISU General Staff Papers 201001010800002441, Iowa State University, Department of Economics.
    6. Aliprantis, C.D. & Camera, G. & Ruscitti, F., 2008. "Interior optima and the Inada conditions," Economics Letters, Elsevier, vol. 99(2), pages 293-297, May.
    7. Stachurski, John, 2002. "Stochastic Optimal Growth with Unbounded Shock," Journal of Economic Theory, Elsevier, vol. 106(1), pages 40-65, September.
    8. Lilia Maliar & Serguei Maliar, 2016. "Ruling Out Multiplicity of Smooth Equilibria in Dynamic Games: A Hyperbolic Discounting Example," Dynamic Games and Applications, Springer, vol. 6(2), pages 243-261, June.
    9. Sumit Joshi, 1995. "Long-run invariance in economic dynamics: A note," Journal of Economics, Springer, vol. 62(2), pages 215-226, June.
    10. Amir, Rabah & Evstigneev, Igor, 1999. "Stochastic Version Of Polterovich'S Model: Exponential Turnpike Theorems For Equilibrium Paths," Macroeconomic Dynamics, Cambridge University Press, vol. 3(02), pages 149-166, June.
    11. I. V. Evstigneev & M. I. Taksar, 2001. "Stochastic Economies with Locally Interacting Agents," Working Papers 01-03-018, Santa Fe Institute.
    12. Joshi, Sumit, 1997. "Recursive utility, martingales, and the asymptotic behaviour of optimal processes," Journal of Economic Dynamics and Control, Elsevier, vol. 21(2-3), pages 505-523.
    13. Vassili Kolokoltsov & Wei Yang, 2012. "Turnpike Theorems for Markov Games," Dynamic Games and Applications, Springer, vol. 2(3), pages 294-312, September.
    14. Fabio Privileggi, 1995. "A characterization for solutions of stochastic discrete time optimization models," Decisions in Economics and Finance, Springer;Associazione per la Matematica, vol. 18(2), pages 165-180, September.
    15. Joshi, Sumit, 2007. "Asymmetric outcome in a symmetric dynamic duopoly," Journal of Economic Dynamics and Control, Elsevier, vol. 31(2), pages 531-555, February.
    16. Véronique Alary & Jean-Marc Boussard, 2000. "Actualisation, risque et cacao. Les insuffisances de la théorie," Économie rurale, Programme National Persée, vol. 259(1), pages 64-74.
    17. Joshi, Sumit, 1997. "Existence in undiscounted non-stationary non-convex multisector environments," Journal of Mathematical Economics, Elsevier, vol. 28(1), pages 111-126, August.
    18. Olson, Lars J. & Roy, Santanu, 2005. "Theory of Stochastic Optimal Economic Growth," Working Papers 28601, University of Maryland, Department of Agricultural and Resource Economics.
    19. Serguei Maliar & John Taylor & Lilia Maliar, 2016. "The Impact of Alternative Transitions to Normalized Monetary Policy," 2016 Meeting Papers 794, Society for Economic Dynamics.
    20. Joshi, Sumit, 1995. "Recursive utility and optimal growth under uncertainty," Journal of Mathematical Economics, Elsevier, vol. 24(6), pages 601-617.

    More about this item

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:jetheo:v:43:y:1987:i:1:p:116-133. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu). General contact details of provider: http://www.elsevier.com/locate/inca/622869 .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.